# SDR 99FDEA00468

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

N3472 NR 2 HYD SYS RETURN LINE CRACKED.  LOCATED IN AFT CARGO COMP RT SIDE AT SM 2.000.  REPAIRED HYD LINE IAW DC10 MM 20-10-01-5 AND DPS 3.80-10.
